# SDR AALA201707039046

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 62,402 hours, 23,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 EMERGENCY DOOR IS VERY HARD TO DISARM.  REMOVED DEBRIS FROM GIRT BAR LATCH AREA.  OPERATIONAL CHECK GOOD.
